RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fomin, Igor Vladimirovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:127
Abstract pages:226
Full texts:15
References:26
Associate professor
Candidate of physico-mathematical sciences (2009)
Birth date: 5.09.1982

http://www.mathnet.ru/eng/person116427
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. I. V. Fomin, “Cosmological inflation models in the kinetic approximation”, TMF, 191:2 (2017),  354–365  mathnet  mathscinet  elib; Theoret. and Math. Phys., 191:2 (2017), 781–791  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020